# SDR SIMA20140420007

- Difficulty date: April 20, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 24,019 hours, 19,575 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 & NR 6 EMERGENCY PROXIMITY LIGHT STRIP HAS DAMAGED WIRES.  R & R NR 4 & NR 6 EMERGENCY PROXIMITY LIGHT STRIP AS REQUIRED.
